MathSciNet Relay Station
MathSciNet bibliographic data
MR1142284 65J10 (41A65)
Kacewicz, B. Z.; Plaskota, L. Termination conditions for approximating linear problems with noisy information. Math. Comp. 59 (1992), no. 200, 503–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement